MathSciNet Relay Station
MathSciNet bibliographic data
MR1038498 (91f:43011) 43A65 (22D99 46L99 46N99 47D03)
Bożejko, Marek Positive-definite kernels, length functions on groups and a noncommutative von Neumann inequality. Studia Math. 95 (1989), no. 2, 107–118.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement